Evaluation of Two-Center Overlap Integrals Over Slater-Type Orbitals Using Fourier Transform Convolution Theorem

[img]PDF - Authorized users only
Language: English
98Kb
Title:Evaluation of Two-Center Overlap Integrals Over Slater-Type Orbitals Using Fourier Transform Convolution Theorem
Creators:
Özdogan, Telhat
Journal or Publication Title:
Collection of Czechoslovak Chemical Communications, 69, 2, pp. 279-291
Uncontrolled Keywords:LCAO, Fourier transform convolution theorem, Slater-type orbitals, STO, Overlap integrals, Quantum chemistry

Abstract

Analytical expressions are presented for two-center overlap integrals over Slater-type orbitals using Fourier transform convolution theorem. The efficiency of calculation of these expressions is compared with those of other methods and good rate of convergence and great numerical stability is obtained for wide range of quantum numbers, orbital exponents and internuclear distances. <p>

Title:Evaluation of Two-Center Overlap Integrals Over Slater-Type Orbitals Using Fourier Transform Convolution Theorem
Creators:
Özdogan, Telhat
Uncontrolled Keywords:LCAO, Fourier transform convolution theorem, Slater-type orbitals, STO, Overlap integrals, Quantum chemistry
Divisions:Life and Chemical Sciences > Institute of Organic Chemistry and Biochemistry > Collection of Czechoslovak Chemical Communications
Journal or Publication Title:Collection of Czechoslovak Chemical Communications
Volume:69
Number:2
Page Range:pp. 279-291
ISSN:0010-0765
E-ISSN:1212-6950
Publisher:Institute of Organic Chemistry and Biochemistry
Related URLs:
URLURL Type
http://dx.doi.org/10.1135/cccc20040279UNSPECIFIED
ID Code:2209
Item Type:Article
Deposited On:06 Feb 2009 17:16
Last Modified:06 Feb 2009 16:16

Citation

Özdogan, Telhat (2004) Evaluation of Two-Center Overlap Integrals Over Slater-Type Orbitals Using Fourier Transform Convolution Theorem. Collection of Czechoslovak Chemical Communications, 69 (2). pp. 279-291. ISSN 0010-0765

Repository Staff Only: item control page